Fertility indices for beef bulls.

Perry V., Chenoweth P.J., Post T.B. and Munro R.K. (1990) Fertility indices for beef bulls.. Australian veterinary journal, 67 1: 13-16.

Author Perry V.
Chenoweth P.J.
Post T.B.
Munro R.K.
Title Fertility indices for beef bulls.
Journal name Australian veterinary journal   Check publisher's open access policy
ISSN 0005-0423
Publication date 1990-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 67
Issue 1
Start page 13
End page 16
Total pages 4
Subject 3400 Veterinary
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 15:25:34 EST by System User